# SDR DALA2015062804014

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN UNDER REMOVED DOUBLER AT AFT ACCESSORY COMPARTMENT, BS 1406 BETWEEN LONGERONS 1-2R.    DAMAGE WAS REPAIRED WITH ER/A 534412-14AD, REV ORIG.
